Electrical /Electronic Property Problem (1198); Sparking (2595)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that, bovie tip received from pack had a hole at distal end, causing sparks at the distal end of pencil.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.